Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Kansas City, MO

May 11, 2011DeKalb County, Gentry County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2011, 3:55 PM CDT for DeKalb County, Gentry County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 3:55 PM CDT (20:55 UTC)
Expired
May 11, 2011, 4:30 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, MO, Gentry County, MO

The radar

The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:11 PM CDTHAIL 1King City, MOEMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAILIN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS53 KEAX 112055
SVREAX
MOC063-075-112130-
/O.NEW.KEAX.SV.W.0065.110511T2055Z-110511T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
355 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 430 PM CDT

* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  UNION STAR...OR 9 MILES NORTHWEST OF MAYSVILLE...AND MOVING NORTH
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KING CITY AND FORD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4012 9429 3989 9443 3992 9461 3995 9461
      4016 9456
TIME...MOT...LOC 2055Z 198DEG 22KT 3996 9452
WIND...HAIL 60MPH 1.00IN

$$

CDB
3 follow-up statements
613 
WWUS53 KEAX 112101
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 PM CDT WED MAY 11 2011

MOC063-075-112130-
/O.CON.KEAX.SV.W.0065.000000T0000Z-110511T2130Z/
DEKALB MO-GENTRY MO-
401 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 430 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR UNION
STAR...OR 11 MILES NORTHWEST OF MAYSVILLE...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  KING CITY AND FORD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4012 9429 3993 9441 3995 9461 4016 9456
TIME...MOT...LOC 2101Z 190DEG 21KT 4000 9452
WIND...HAIL 60MPH 1.00IN

$$

CDB
063 
WWUS53 KEAX 112110
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 PM CDT WED MAY 11 2011

MOC063-075-112130-
/O.CON.KEAX.SV.W.0065.000000T0000Z-110511T2130Z/
DEKALB MO-GENTRY MO-
410 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 430 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR KING
CITY...OR 13 MILES NORTHWEST OF MAYSVILLE...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  FORD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4012 9429 3997 9438 4001 9460 4016 9456
TIME...MOT...LOC 2110Z 190DEG 21KT 4005 9451
WIND...HAIL 60MPH 1.00IN

$$

CDB
880 
WWUS53 KEAX 112127
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
427 PM CDT WED MAY 11 2011

MOC063-075-112137-
/O.EXP.KEAX.SV.W.0065.000000T0000Z-110511T2130Z/
DEKALB MO-GENTRY MO-
427 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GENTRY AND
NORTHWESTERN DEKALB COUNTIES WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4012 9429 3997 9438 4001 9460 4016 9456
TIME...MOT...LOC 2127Z 190DEG 21KT 4015 9449

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:51 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 11, 2:51 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
251 PM CDT WED MAY 11 2011

.DISCUSSION...

WEAK SHORTWAVE WHICH INITIATED THE CONVECTION THIS MORNING HAS
DEPARTED THE FORECAST AREA. A WEAK SUBSIDENCE INVERSION WAS NOTED IN
THE WAKE OF THE WAVE ON THE TOPEKA 18Z SOUNDING. REGARDLESS...THE CAP
IS RATHER WEAK WITH INSTABILITY AROUND 2500 J/KG-3500 J/KG. DUE TO
THE HIGH INSTABILITY...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
WERE DEVELOPING THIS AFTERNOON. GIVEN THE WEAK SHEAR
ENVIRONMENT...THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

NEXT CONCERN IS THE CONVECTION UPSTREAM IN OKLAHOMA AND SOUTH CENTRAL
KANSAS...AHEAD OF A NEARLY STATIONARY UPPER LEVEL LOW IN SOUTHERN
COLORADO. CONVECTION WAS GENERALLY MOVING NORTH NORTHEAST AS MID
LEVEL WINDS BACK AHEAD OF THE LOW. DUE TO THE SLOW MOVEMENT AND
BACKING WINDS...THE CONVECTION TO THE SOUTHWEST IN KANSAS AND
OKLAHOMA WILL BE SLOW TO MOVE SUFFIFICIENTLY EAST...NOT LIKELY
ARRIVING INTO EXTREME WESTERN MISSOURI UNTIL AT LEAST 7 OR 8 PM. THE
ONLY EXCEPTION MAY IN EXTREME NORTHWEST MISSOURI...JUST TO THE SOUTH
OF THE STATIONARY FRONT IN SOUTHEASTERN NEBRASKA. SBCAPES WILL BE
AROUND 2500-3000 J/KG THIS EVENING...BUT LOW AND DEEP LAYER SHEAR
WILL BE WEAK. DESPITE THE WEAK SHEAR...LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE DUE TO THE HIGH INSTABILITY.

MODELS CONTINUE TO SUGGEST THAT THE UPPER LEVEL LOW WILL BE VERY SLOW
TO MOVE EAST. THIS APPEARS REASONABLE GIVEN THE BLOCK OFF THE EAST
COAST. THE INSTABILITY WILL SIGNIFICANTLY DIMINISH AFTER SUNSET WITH
THE INTENSITY OF THE CONVECTION DECREASING AS IT MOVES EAST.

ON THURSDAY...THE UPPER LEVEL LOW DRIFTS INTO CENTRAL AND WESTERN
KANSAS WITH THE ATTENDANT SURFACE LOW SHIFTING EAST INTO EASTERN
KANSAS WITH THE FRONT SAGGING INTO NORTHWEST MISSOURI. THESE FEATURES ALONG
WITH ANY WEAK SHORTWAVES WILL TRIGGER SCATTERED THUNDERSTORMS ONCE
AGAIN IN A HIGH INSTABILITY AND LOW SHEAR ENVIRONMENT. LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE.

ON THURSDAY NIGHT AND FRIDAY...THE NAM AND GFS ARE CONSISTENT IN
SHIFTING THE UPPER LEVEL LOW EAST SOUTHEAST INTO SOUTHERN MISSOURI.
THE PRECIPITATION WILL GRADUALLY END FROM THE NORTHWEST DURING THIS PERIOD.

DB

MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...

MODELS HAVE COME INTO BETTER AGREEMENT WITH HANDLING OF UPPER DOUBLE
LOW EVOLUTION AS THEY PRETTY MUCH AGREE WITH SWINGING THE NORTHERN
ONE THROUGH THE UPPER MIDWEST AS THE FIRST ONE SLOWLY SWINGS THROUGH
TO THE EAST. THIS FIRST WAVE SHOULD HAVE MOVED ON BY THE EXTENDED
AND THE SECOND WAVE WILL PROVIDE SOME INSTABILITY SHOWERS
POTENTIALLLY ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER THAT
SURFACE RIDGING WILL BRING QUIET AND CONTINUED SLIGHTLY COOL THROUGH
WEDNESDAY.

BAILEY

&&

.AVIATION...

FOR THE 18Z TAFS...TOUGH FORECAST THROUGH THURSDAY MORNING WITH THE FORECAST
REVOLVING AROUND THE TIMING OF CONVECTION. AN UPPER LOW WAS NEARLY STATIONARY
IN SOUTHERN COLORADO WITH THE CONVECTION AHEAD OF THE LOW IN NORTH
CENTRAL KANSAS SOUTH INTO OKLAHOMA. THE LOW WILL BE VERY SLOW TO MOVE
EAST TODAY THROUGH THURSDAY. BEST ESTIMATE IS THAT CONVECTION IN
KANSAS WILL MOVE INTO THE TERMINALS AFTER 00Z AND SLOWLY DIMINISH
DURING THE EVENING AS INSTABILITY DECREASES. NUMERICAL GUIDANCE
SUGGEST THAT AN MVFR DECK MAY FORM LATE TONIGHT DUE TO SATURATION OF
THE LOWER LEVELS AND NOCTURNAL COOLING. CANNOT ARGUE WITH THE
GUIDANCE AT THIS TIME...BUT CONFIDENCE IS NOT HIGH.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 11, 12:54 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT WED MAY 11 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1254 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AS THE ATMOSPHERE
WILL REMAIN QUITE UNSTABLE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

OTHERWISE...THUNDERSTORMS WERE DEVELOPING IN CENTRAL KANSAS AHEAD OF
A VERY SLOW MOVING UPPER LEVEL STORM SYSTEM ALONG THE NEW MEXICO AND
COLORADO BORDER. THE STORMS WILL SLOWLY DEVELOP EAST THIS AFTERNOON...
POSSIBLY REACHING THE KANSAS AND MISSOURI BORDER AFTER 6 PM. THE
STORMS WILL CONTINUE TO MOVE EAST ACROSS EXTREME WESTERN MISSOURI
THIS EVENING WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL THE PRIMARY THREATS. DURING THE LATE EVENING HOURS...THE
STORMS WILL CONTINUE TO MOVE EAST...BUT WITH DIMINISHING INSTABILITY
THE THREAT OF SEVERE WEATHER WILL DECREASE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AS THE UPPER LEVEL SYSTEM MOVES
OVER THE REGION. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...
ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THE PRIMARY
THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. STAY
TUNED FOR LATER OUTLOOKS AS DETAILS BECOME MORE CLEAR FOR THIS ACTIVE
PERIOD.

LASTLY...THE THREAT OF MORE STORMS WILL PERSIST THROUGH FRIDAY AND
INTO THE WEEKEND AS THE UPPER LEVEL SYSTEM MOVES EAST OF
MISSOURI...BUT SEVERE WEATHER OR FLOODING RAINS ARE NOT EXPECTED AT
THIS TIME WITH ANY OF THE ACTIVITY THAT OCCURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A LINE FROM
GRANT CITY TO HIGGINSVILLE TO BUTLER.

DB

In the hours before

Special weather statement, May 11, 2:01 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
201 PM CDT WED MAY 11 2011

MOZ006-111930-
MERCER MO-
201 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MERCER COUNTY UNTIL 230
PM CDT...

AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPICKARD...OR 13 MILES NORTH OF TRENTON...
MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PRINCETON AND MILL GROVE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4027 9340 4027 9363 4047 9368 4049 9340
TIME...MOT...LOC 1901Z 177DEG 18KT 4028 9352

CDB
Local storm report, May 11, 2:20 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
220 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             PRINCETON               40.40N 93.59W
05/11/2011  M0.88 INCH       MERCER             MO   TRAINED SPOTTER

&&

GAMIS
Special weather statement, May 11, 2:32 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
232 PM CDT WED MAY 11 2011

MOZ001-112000-
ATCHISON MO-
232 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATCHISON COUNTY
UNTIL 300 PM CDT...

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKPORT...OR 11 MILES WEST OF TARKIO...
MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WATSON.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 109 AND 123.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4058 9544 4038 9552 4037 9564 4041 9566
      4043 9565 4045 9565 4047 9570 4049 9568
      4051 9570 4052 9566 4054 9566 4056 9568
      4053 9569 4052 9571 4052 9572 4059 9572
TIME...MOT...LOC 1932Z 183DEG 25KT 4044 9559

CDB
Local storm report, May 11, 2:57 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     WATSON                  40.48N 95.62W
05/11/2011                   ATCHISON           MO   LAW ENFORCEMENT

            3 POWERPOLES REPORTED BLOWN DOWN

&&

ABAILEY
Special weather statement, May 11, 3:41 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT WED MAY 11 2011

MOZ006-112115-
MERCER MO-
341 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER COUNTY UNTIL 415
PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PRINCETON...OR 18 MILES
NORTH OF TRENTON...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PRINCETON AND SOUTH LINEVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4058 9352 4031 9358 4033 9376 4042 9376
      4042 9377 4047 9377 4055 9378 4058 9377
      4058 9359
TIME...MOT...LOC 2041Z 183DEG 19KT 4036 9367

CDB
Special weather statement, May 11, 3:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CDT WED MAY 11 2011

MOZ004-012-013-112115-
ANDREW MO-DE KALB MO-GENTRY MO-
345 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDREW...
SOUTHWESTERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 415 PM
CDT...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CLARKSDALE...OR 11 MILES WEST OF
MAYSVILLE...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNION STAR...KING CITY AND FORD CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4013 9443 3987 9445 3986 9463 4013 9471
TIME...MOT...LOC 2045Z 178DEG 20KT 3990 9457

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:13 AM CDTSpecial Weather StatementEAXCaldwell, Livingston32 min
May 11, 7:37 AM CDTSevere Thunderstorm WarningEAXGrundy23 min
May 11, 8:02 AM CDTSpecial Weather StatementEAXMercer43 min
May 11, 11:15 AM CDTSpecial Weather StatementEAXMacon45 min
May 11, 12:00 PM CDTSpecial Weather StatementEAXAdair, Schuyler45 min
May 11, 2:01 PM CDTSpecial Weather StatementEAXMercer29 min
May 11, 2:14 PM CDTSevere Thunderstorm WarningEAXMercer31 min
May 11, 2:32 PM CDTSpecial Weather StatementEAXAtchison28 min
May 11, 3:41 PM CDTSpecial Weather StatementEAXMercer34 min
May 11, 3:45 PM CDTSpecial Weather StatementEAXDeKalb30 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningEAXGentry37 min
May 11, 4:30 PM CDTSpecial Weather StatementEAXNodaway30 min
May 11, 4:53 PM CDTSpecial Weather StatementEAXWorth37 min
May 11, 5:34 PM CDTSevere Thunderstorm WarningEAXHarrison26 min
May 11, 5:39 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer21 min
May 11, 6:10 PM CDTSpecial Weather StatementEAXHarrison50 min
May 11, 6:12 PM CDTSpecial Weather StatementEAXSullivan33 min
May 11, 6:53 PM CDTSpecial Weather StatementEAXAdair37 min
May 11, 6:56 PM CDTSpecial Weather StatementEAXPutnam34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.